Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Stepanov, Sergey Evgenevich

Statistics Math-Net.Ru
Total publications: 57
Scientific articles: 57

Number of views:
This page:5346
Abstract pages:15050
Full texts:4868
References:1493
Professor
Doctor of physico-mathematical sciences (1998)
Speciality: 01.01.04 (Geometry and topology)
E-mail:
Website: https://sites.google.com/site/stepanovse
Keywords: global Riemannian and Lorentzian geometries, structures on manifolds, applications of differential geometry methods in General relativity.
   
Main publications:
  • Stepanov S. E. An integral formula for a Riemannian almost–roduct manifold // Tensor, N.S., 1994, v. 55, 209–214.
  • Stepanov S. E. On the global theory of some classes of mappings // Annals of global analysis and geometry, 1995, v. 13, 239–249.
  • Stepanov S. E. On conformal Killing 2–form of the electromagnetic field // Journal of geometry and physics, 2000, v. 33, 191–209.

http://www.mathnet.ru/eng/person17996
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/199251
http://orcid.org/0000-0003-1734-8874
https://www.scopus.com/authid/detail.url?authorId=7201745537
https://www.researchgate.net/profile/Sergey_Stepanov5

Publications in Math-Net.Ru
2021
1. S. E. Stepanov, I. I. Tsyganok, “Codazzi and Killing Tensors on a Complete Riemannian Manifold”, Mat. Zametki, 109:6 (2021),  901–911  mathnet; Math. Notes, 109:6 (2021), 932–939
2020
2. S. E. Stepanov, I. A. Aleksandrova, I. I. Tsyganok, “On symmetric Killing tensors and Codazzi tensors of ranks $p\geq 2$”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 179 (2020),  94–120  mathnet
2019
3. I. A. Aleksandrova, S. E. Stepanov, I. I. Tsyganok, “From harmonic mappings to Ricci flows due to the Bochner technique”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 169 (2019),  75–87  mathnet
4. S. E. Stepanov, I. I. Tsyganok, “On the Lichnerovicz Laplacian”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 169 (2019),  67–74  mathnet
2018
5. S. E. Stepanov, I. E. Denezhkina, A. V. Ovchinnikov, “On Geometric Analysis of the Dynamics of Volumetric Expansion and Its Applications to General Relativity”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 146 (2018),  103–112  mathnet  mathscinet
6. V. I. Panzhenskii, S. E. Stepanov, M. V. Sorokina, “Metric Affine Spaces”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 146 (2018),  89–102  mathnet  mathscinet
2017
7. S. E. Stepanov, I. I. Tsyganok, T. V. Dmitrieva, “Harmonic and conformally Killing forms on complete Riemannian manifold”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, 3,  51–57  mathnet; Russian Math. (Iz. VUZ), 61:3 (2017), 44–48  isi  scopus
2016
8. S. E. Stepanov, I. I. Tsyganok, “Harmonic Transforms of Complete Riemannian Manifolds”, Mat. Zametki, 100:3 (2016),  441–449  mathnet  mathscinet  elib; Math. Notes, 100:3 (2016), 465–471  isi  scopus
9. I. A. Alexandrova, S. E. Stepanov, I. I. Tsyganok, “Liouville-type theorems for the theories of Riemannian almost product structures and submersions”, Sib. J. Pure and Appl. Math., 16:4 (2016),  3–12  mathnet; J. Math. Sci., 230:1 (2018), 1–9
2015
10. S. E. Stepanov, I. A. Alexandrova, I. I. Tsyganok, J. Mikeš, “Conformal Killing forms on totally umbilical submanifolds”, Contemporary Mathematics and Its Applications, 96 (2015),  3–17  mathnet; Journal of Mathematical Sciences, 217:5 (2016), 525–539
11. S. E. Stepanov, J. Mikeš, “The Hodge–de Rham Laplacian and Tachibana operator on a compact Riemannian manifold with curvature operator of definite sign”, Izv. RAN. Ser. Mat., 79:2 (2015),  167–180  mathnet  mathscinet  zmath  elib; Izv. Math., 79:2 (2015), 375–387  isi  scopus
12. I. A. Alexandrova, J. Mikeš, S. E. Stepanov, I. I. Tsyganok, “Theorems of Liuville types in theory mappings of the complete Riemannian manifolds”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 15:3 (2015),  3–10  mathnet; J. Math. Sci., 221:6 (2017), 737–744
2014
13. S. E. Stepanov, I. I. Tsyganok, “Theorems of existence and non-existence of conformal Killing forms”, Izv. Vyssh. Uchebn. Zaved. Mat., 2014, 10,  54–61  mathnet; Russian Math. (Iz. VUZ), 58:10 (2014), 46–51  scopus
14. S. E. Stepanov, “Betti and Tachibana Numbers”, Mat. Zametki, 95:6 (2014),  926–936  mathnet  mathscinet  elib; Math. Notes, 95:6 (2014), 856–864  isi  scopus
2012
15. S. E. Stepanov, “The Berger–Ebin theorem and harmonic maps and flows”, Izv. Vyssh. Uchebn. Zaved. Mat., 2012, 4,  84–89  mathnet  mathscinet; Russian Math. (Iz. VUZ), 56:4 (2012), 70–74  scopus
16. I. A. Gordeeva, S. E. Stepanov, “Three classes of Weitzenböck manifolds”, Izv. Vyssh. Uchebn. Zaved. Mat., 2012, 1,  92–95  mathnet  mathscinet; Russian Math. (Iz. VUZ), 56:1 (2012), 83–85  scopus
17. S. E. Stepanov, I. G. Shandra, “New Characteristics of Infinitesimal Isometry and Ricci Solitons”, Mat. Zametki, 92:3 (2012),  459–462  mathnet  mathscinet  zmath  elib; Math. Notes, 92:3 (2012), 422–425  isi  elib  scopus
2011
18. S. E. Stepanov, “Curvature and Tachibana numbers”, Mat. Sb., 202:7 (2011),  135–146  mathnet  mathscinet  zmath  elib; Sb. Math., 202:7 (2011), 1059–1069  isi  scopus
2010
19. S. E. Stepanov, I. I. Tsyganok, “Infinitesimal harmonic transformations and Ricci solitons on complete Riemannian manifolds”, Izv. Vyssh. Uchebn. Zaved. Mat., 2010, 3,  97–101  mathnet  mathscinet; Russian Math. (Iz. VUZ), 54:3 (2010), 84–87  scopus
20. S. E. Stepanov, I. A. Gordeeva, “Pseudo-Killing and Pseudoharmonic Vector Fields on a Riemann–Cartan Manifold”, Mat. Zametki, 87:2 (2010),  267–279  mathnet  mathscinet  zmath; Math. Notes, 87:2 (2010), 248–257  isi  scopus
2009
21. S. E. Stepanov, “Curvature and Tachibana numbers”, Fundam. Prikl. Mat., 15:6 (2009),  211–222  mathnet  mathscinet; J. Math. Sci., 172:6 (2011), 901–908  scopus
22. S. E. Stepanov, V. N. Shelepova, “A Note on Ricci Solitons”, Mat. Zametki, 86:3 (2009),  474–477  mathnet  mathscinet  zmath; Math. Notes, 86:3 (2009), 447–450  isi  scopus
23. S. E. Stepanov, I. G. Shandra, V. N. Shelepova, “Infinitesimal Harmonic Transformations and Ricci Solitons”, Kazan. Gos. Univ. Uchen. Zap. Ser. Fiz.-Mat. Nauki, 151:4 (2009),  150–159  mathnet
2007
24. S. E. Stepanov, E. S. Stepanova, I. G. Shandra, “Conjugate connections on statistical manifolds”, Izv. Vyssh. Uchebn. Zaved. Mat., 2007, 10,  90–98  mathnet  mathscinet  elib; Russian Math. (Iz. VUZ), 51:10 (2007), 89–96
25. T. V. Zudina, S. E. Stepanov, I. G. Shandra, “Equiaffine mappings”, Izv. Vyssh. Uchebn. Zaved. Mat., 2007, 8,  27–34  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 51:8 (2007), 25–32
2006
26. T. V. Zudina, S. E. Stepanov, “On the classification of equivolume mappings of pseudo-Riemannian manifolds”, Izv. Vyssh. Uchebn. Zaved. Mat., 2006, 8,  19–28  mathnet  mathscinet; Russian Math. (Iz. VUZ), 50:8 (2006), 17–25
27. S. E. Stepanov, “Some conformal and projective scalar invariants of Riemannian manifolds”, Mat. Zametki, 80:6 (2006),  902–907  mathnet  mathscinet  zmath  elib; Math. Notes, 80:6 (2006), 848–852  isi  scopus
2005
28. S. E. Stepanov, “Vanishing theorems in affine, Riemannian, and Lorenz geometries”, Fundam. Prikl. Mat., 11:1 (2005),  35–84  mathnet  mathscinet  zmath  elib; J. Math. Sci., 141:1 (2007), 929–964  scopus
2004
29. S. E. Stepanov, I. G. Shandra, “Garmonic diffeomorphisms of manifolds”, Algebra i Analiz, 16:2 (2004),  154–171  mathnet  mathscinet  zmath; St. Petersburg Math. J., 16:2 (2005), 401–412
30. S. E. Stepanov, M. V. Smolnikova, “Affine differential geometry of Killing tensors”, Izv. Vyssh. Uchebn. Zaved. Mat., 2004, 11,  82–86  mathnet  mathscinet; Russian Math. (Iz. VUZ), 48:11 (2004), 74–78
31. M. V. Smolnikova, S. E. Stepanov, I. G. Shandra, “Infinitesimal harmonic transformations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2004, 5,  69–75  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 48:5 (2004), 65–70
32. S. E. Stepanov, “A New Strong Laplacian on Differential Forms”, Mat. Zametki, 76:3 (2004),  452–458  mathnet  mathscinet  zmath; Math. Notes, 76:3 (2004), 420–425  isi  scopus
2003
33. S. E. Stepanov, “On the holomorphic mapping of an almost semi-Kähler manifold”, Izv. Vyssh. Uchebn. Zaved. Mat., 2003, 11,  67–69  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 47:11 (2003), 63–65
34. S. E. Stepanov, I. G. Shandra, “The seven classes of harmonic diffeomorphisms and their geometry”, Tr. Geom. Semin., 24 (2003),  139–154  mathnet
35. S. E. Stepanov, I. G. Shandra, “Seven Classes of Harmonic Diffeomorphisms”, Mat. Zametki, 74:5 (2003),  752–761  mathnet  mathscinet  zmath  elib; Math. Notes, 74:5 (2003), 708–716  isi
36. S. E. Stepanov, “The Killing–Yano Tensor”, TMF, 134:3 (2003),  382–387  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 134:3 (2003), 333–338  isi
2002
37. S. E. Stepanov, “On an application of the Stokes' theorem in global Riemannian geometry”, Fundam. Prikl. Mat., 8:1 (2002),  245–262  mathnet  mathscinet  zmath
38. M. V. Smolnikova, S. E. Stepanov, “Fundamental first-order differential operators on exterior and symmetric forms”, Izv. Vyssh. Uchebn. Zaved. Mat., 2002, 11,  55–60  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 46:11 (2002), 51–56
2000
39. S. E. Stepanov, “An analytic method in general relativity”, TMF, 122:3 (2000),  482–496  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 122:3 (2000), 402–414  isi
1999
40. S. E. Stepanov, “On the geometry of projective submersions of Riemannian manifolds”, Izv. Vyssh. Uchebn. Zaved. Mat., 1999, 9,  48–54  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 43:9 (1999), 44–50
41. S. E. Stepanov, “On the classification of almost product structures on a manifold with linear connection”, Izv. Vyssh. Uchebn. Zaved. Mat., 1999, 1,  61–68  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 43:1 (1999), 58–64
42. S. E. Stepanov, “The vector space of the conformal Killing forms on a Riemannian manifold”, Zap. Nauchn. Sem. POMI, 261 (1999),  240–265  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 110:4 (2002), 2892–2906
1998
43. S. E. Stepanov, “Bochner's technique for an $m$-dimensional compact manifold with an $\operatorname{SL}(m,R)$-structure”, Algebra i Analiz, 10:4 (1998),  192–209  mathnet  mathscinet  zmath; St. Petersburg Math. J., 10:4 (1999), 703–714
1997
44. S. E. Stepanov, “On group-theoretic approach to study Einstein's and Maxwell's equations”, TMF, 111:1 (1997),  32–43  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 111:1 (1997), 419–427  isi
1996
45. S. E. Stepanov, “An application of P. A. Shirokov's theorem to the Bochner technique”, Izv. Vyssh. Uchebn. Zaved. Mat., 1996, 9,  53–59  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 40:9 (1996), 50–55
1995
46. S. E. Stepanov, “$O(n)\times O(m-n)$-structures on $m$-dimensional manifolds, and submersions of Riemannian manifolds”, Algebra i Analiz, 7:6 (1995),  188–204  mathnet  mathscinet  zmath; St. Petersburg Math. J., 7:6 (1996), 1005–1016
47. S. E. Stepanov, “On the global theory of projective mappings”, Mat. Zametki, 58:1 (1995),  111–118  mathnet  mathscinet  zmath; Math. Notes, 58:1 (1995), 752–756  isi
1994
48. S. E. Stepanov, “On the theory of mappings of Riemannian manifolds in the large”, Izv. Vyssh. Uchebn. Zaved. Mat., 1994, 10,  81–88  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 38:10 (1994), 77–84
49. S. E. Stepanov, “An integral formula for a compact manifold with a Riemannian almost-product structure”, Izv. Vyssh. Uchebn. Zaved. Mat., 1994, 7,  69–73  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 38:7 (1994), 66–70
50. S. E. Stepanov, I. I. Tsyganok, “A vector field on a Lorentz manifold”, Izv. Vyssh. Uchebn. Zaved. Mat., 1994, 3,  81–83  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 38:3 (1994), 79–81
1992
51. S. E. Stepanov, “Weyl submersions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1992, 5,  93–95  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 36:5 (1992), 87–89
52. S. E. Stepanov, “Fields of symmetric tensors on a compact Riemannian manifold”, Mat. Zametki, 52:4 (1992),  85–88  mathnet  mathscinet  zmath; Math. Notes, 52:4 (1992), 1048–1050  isi
1990
53. S. E. Stepanov, “Bochner's technique in the theory of Riemannian almost product structures”, Mat. Zametki, 48:2 (1990),  93–98  mathnet  mathscinet  zmath; Math. Notes, 48:2 (1990), 778–781  isi
1989
54. S. E. Stepanov, “A class of Riemannian almost-product structures”, Izv. Vyssh. Uchebn. Zaved. Mat., 1989, 7,  40–46  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 33:7 (1989), 51–59
1986
55. S. E. Stepanov, “Spherical distribution in Euclidean space”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 9,  76–78  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 30:9 (1986), 104–107
1984
56. S. E. Stepanov, “On the theory of multidimensional nets”, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, 12,  51–54  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 28:12 (1984), 62–66
1983
57. S. E. Stepanov, “Classification of rigged hypersurfaces by nets”, Izv. Vyssh. Uchebn. Zaved. Mat., 1983, 10,  74–76  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 27:10 (1983), 94–96

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021